02-06-2003, 07:22 PM #1Junior Member
- Join Date
- Dec 2002
- sunshine state
fina vets, and smart members were are you?
ok, since I got no reply to this question I'm going to post it again:
I'm just trying to understand some info I read on previous posts,
right now I'm doing test, eq, and winni I bought some liquidex because I'm very gyno prone. I'm also going to start fina within the next couple of days. My question is when I do the fina prolactin levels will go up(got bromo also) dones this mean my estrogen levels will be lower and I wont have to take liquidex everyday?? (I read a post that says if estrogen levels are high prolactin levels are low and vis versa.) My second question is people say propecia and fina or deca will speed hairloss. I dont know why or how but I have read that on previous posts. Is this true?
02-06-2003, 08:06 PM #2
I wouldn't reduce your anti-e regimen in the hopes that a higher prolactin level may suppress estrogen levels slightly. Continue with the dosage that has worked for you in the past. Propecia does not seem to be a good idea with deca but the jury is still out on whether it speeds up hair loss in tren . Tren is something you should stay away from if MPB is a problem for you in my opinion.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)